# SDR GTIA20130727403

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 10,161 hours, 4,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Damaged
- Location: Megaphone
- Component: Megaphone
- Component part number: ACREM1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R2 DOOR MEGAPHONE MISSING VOLUME KNOB AND CAP SCREWS WORN.  R & R AFT GALLEY R2 DOOR MEGAPHONE.
